RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 4, Pages 454–482 (Mi msb4277)  

This article is cited in 2 scientific papers (total in 2 papers)

On the dimension of remainders in bicompact extensions of proximity and topological spaces. II

Yu. M. Smirnov


Full text: PDF file (3760 kB)

Bibliographic databases:
UDC: 513.83
Received: 28.12.1965

Citation: Yu. M. Smirnov, “On the dimension of remainders in bicompact extensions of proximity and topological spaces. II”, Mat. Sb. (N.S.), 71(113):4 (1966), 454–482

Citation in format AMSBIB
\Bibitem{Smi66}
\by Yu.~M.~Smirnov
\paper On the dimension of remainders in bicompact extensions of proximity and topological spaces.~II
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 4
\pages 454--482
\mathnet{http://mi.mathnet.ru/msb4277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214035}
\zmath{https://zbmath.org/?q=an:0191.21302|0161.42402}


Linking options:
  • http://mi.mathnet.ru/eng/msb4277
  • http://mi.mathnet.ru/eng/msb/v113/i4/p454

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    2. V. V. Fedorchuk, “On some problems of topological dimension theory”, Russian Math. Surveys, 57:2 (2002), 361–398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:129
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019